| Model Number |
1570-01-090 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that after broaching up to a size 3, the surgeon inserted the porocoat summit size 3 std stem.He was unable to fully seat the implant.The implant sat approximately 1cm proud compared to the broach.Surgeon is concerned that the implant was coated with too much porocoat causing it to not fit correctly.Surgeon then decided to use a size 2 std porocoat summit stem.The surgeon suggested that either the stem was possibly oversized or the broach was undersized.Surgical delay of one minute.No patient consequences.Doe: (b)(6) 2021.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: related dimensional inspection was performed on the returned femoral stem.No out of specification condition was identified that would contribute to the stem remaining proud.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Device history review: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.H10 additional narrative: added: b5 corrected: h3, h8.
Event or Problem Description
Affected side was the right side.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d4 (lot #) and d9 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.